MAUDE Adverse Event Report: STERIS CORPORATION; TOP SET

STERIS CORPORATION; TOP SET
Model Number X-RAY TABLE TOP
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel stated that the x-ray top set was loose in the box which could have caused damage to the device during shipping and handling.The user facility is scheduled to receive another digital x-ray top set.A 3-year complaint review has considered the reported event to be isolated.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their digital x-ray top set arrived dented/damaged and while their biomed technician was handling the device he cut his finger.The user facility declined to provide information about if the biomed technician sought or received medical treatment.

Brand Name
NA
Common Device Name
TOP SET
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25116011
Report Number1043572-2026-00048
Device Sequence Number9292483
Product Code FQO
UDI-Device Identifier10724995157668
UDI-Public(01)10724995157668
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberX-RAY TABLE TOP
Device Catalogue NumberBF101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown